+91-7022920101 Medicines Health Package Blog
Flat 20% off on all medicine. No minimum order amount.

Cheston Cold Tablet

*Estimated Price
40
Add to Cart

Cheston Cold Tablet

*Estimated Price
40
Add to Cart

About Cheston Cold Tablet

Cheston Cold Tablet is an analgesic pain-killer, antihistamine and nasal decongestant. It is used to provide relief from fever, cough, cold, headache, nose block, allergy and more. It has Paracetamol (325 mg), Cetirizine (5 mg) & Phenylephrine (10 mg).

Uses Benefits and uses of Cheston Cold Tablet

Cheston Cold Tablet is generally used to provide relief from common cold symptoms but there are several other uses where it could be taken:-
  1. Common Cold (It provides relief from many symptoms)
  2. Allergy (pollen grains etc.)
  3. Blocked Nose or running nose (it is also a nasal decongestant)
  4. Headache
  5. Fever
  6. Muscle Pain
  7. Bodyache, toothache, backache etc.
  8. Sneezing
  9. Itching
  10. Low blood pressure
  11. Sinusitis
This is a non-exhaustive list and there might be other uses & benefits of the Cheston Cold Tablet as well. Please do not take this medicine because someone has taken it with similar symptoms. Please consult a physician or a specialist before using the drug.

Chat with a DoctorGet Reply in 15 minutes

Confused or uncertain about the effect of your medicine?

Chat with Doctor

Side Effects List of side-effects of Cheston Cold Tablet

Apart from the uses of Cheston Cold Tablet, there could be certain side-effects associated with the drug. Please refer to the list below:-
  1. Drowsiness (due to cetirizine)
  2. Allergic reaction (due to paracetamol)
  3. Nausea
  4. Headache
  5. Increased blood pressure
  6. Dryness in mouth
  7. Headache
  8. Constipation
While some symptoms could be common, there are a few rare symptoms. If you feel any symptom (whether or not it is mentioned in the above list), please consult a doctor instantly. Also, consult the doctor if you have loss of vision or rashes. The above list may not be exhaustive and please report if you have any other symptoms. These symptoms become more prominent when one is prone to a longer use.

Composition and Dosage Dosage and Composition of Cheston Cold Tablet

Cheston Cold Tablet is made from Cetirizine (5 mg), Paracetamol (325 mg) and Phenylephrine (10 mg). Cetirizine is an antihistamine drug that helps in treating allergies. Phenylephrine, on the other hand, is a nasal decongestant that helps in unblocking the nasal cavity. Paracetamol is an analgesic & antipyretic that helps in reducing muscle pain & fever.
You can buy Cheston Cold Tablet from a local pharmacy & there are many generic variants available as well. The drug is considered inexpensive by popular opinion. It comes in a strip of 10 tablets and it can be used by referring to the prescription. Please check the expiry of the package. It is manufactured by Cipla Ltd.
How to use Cheston Cold Tablet? - Swallow the tablet in one go and do not chew it. Use the dosage as suggested by a Physician.

Expert Advice Expert advice on Cheston Cold Tablet

  • How does it work? Paracetamol helps in increasing pain tolerance in the brain and provides temporary relief from it. Cetirizine blocks histamines which are produced during an allergic reaction. Phenylephrine constricts blood vessels to reduce the blood flow and reducing nasal congestion 
  • Patients with Kidney & liver disease must take doctor's advice before consuming Cheston Cold Tablet.
  • Avoid taking Cheston Cold near bedtime because it might make you restless
  • Do not take more than 3 tablets in a day & keep enough gap between each dosage
  • If pain or fever is not relieved within 30 minutes to 1 hour of use, please talk to a doctor for an alternative solution
  • Do not take this medicine on the advice of a friend or family. Similarly, do not give this medicine to someone you feel has the same symptoms.
  • Always check for expiry on the package or with the pharmacist before buying the medicine
  • Store Cheston Cold Tablet at room temperature & avoid direct exposure to heat & sunlight
  • As Cheston Cold Tablet is also a painkiller, please do not mix it along with other common medicines with paracetamol such as Dolo, Crocin, SinarestCombiflam etc.
  • Cheston Cold Tablet  is not a cure to problem but only provides temporary relief from certain symptoms
  • Especially for women, please talk to a gynaecologist if you have menstrual cramps, abdominal pain, painful periods etc. so that she can guide you to take a better medicine.
  • Taking Cheston Cold Tablet while on empty stomach may cause acid reflux
  • Cheston Cold Tablet has several uses & side effects, users are advised to reach the article thoroughly to avoid jumping to conclusions

Precautions Precautions and drug interaction of Cheston Cold Tablet

Before using Cheston Cold Tablet, please consult a doctor especially if you have any of the following contraindications & conditions:-
  • Coronary Artery Disease
  • Allergic to Cheston Cold Tablet or any of its components
  • Kidney or Liver Disease
  • Hypersensitivity
  • Thyroid problem
  • Breastfeeding
Cheston Cold Tablet Drug Interactions
  • Alcohol
  • Digoxin
  • High BP medicine
This is a non-exhaustive list of drug interactions and conditions that might interfere with Cheston Cold Tablet. Before taking this drug, inform your doctor about all your present medications.
Keep the following precautions in mind as well:-
  • Avoid smoking because it contains nasal decongestant
  • Consult your doctor if you are allergic to paracetamol
  • If you operate heavy machinery, using this medicine might make you drowsy or blur your vision. Please do not continue to operate if you feel these symptoms with Cheston Cold Tablet

FAQs Commonly asked question on Cheston Cold Tablet

1. I missed a dose of Cheston Cold, what should I do?
If you have missed a dose by chance, try to use it as soon as possible whenever you notice. However, if the time is closer to your next dosage, just skip the medicine. In such cases, try not to take a double dosage. 

2. I overdosed on the prescribed quantity of Cheston Cold, what should I do?
If you feel that you might have used more than the prescribed quantity of Cheston Cold Tablet, please talk to a physician immediately. Consuming more than prescribed quantity might cause serious side-effects. 

3. Can Cheston Cold Tablet be used along with alcohol?
Consumption of alcohol is NOT recommended when on Cheston Cold Tablet. The interaction of this medicine & alcohol might increase the risk of side effects and may cause excessive drowsiness & sleepiness. In any case, do not take more than three glasses a day.

4. Can Cheston Cold Tablet be used during Pregnancy or Breastfeeding?
No. Phenylephrine & Cetrizine are not safe during pregnancy and especially breastfeeding. If you are pregnant, you can weigh pros & cons with a gynecologist before using this tablet.

5. Can I drive while using Cheston Cold Tablet?
Not recommendedCheston Cold Tablet might make you feel drowsy & calm. It can also impair thinking temporarily. Moreover, it can also cause blurred vision. It is considered unsafe to drive when you feel such symptoms.

6. Is using Cheston Cold Tablet addictive?
Addictive medicines are usually classified as schedule H or X in India and schedule 2-5 in US. Please read the package information carefully.

7. I took an expired dose of the medicine. What should I do?
Taking one expired dose of Cheston Cold Tablet might not be harmful but please discuss this with your physician about the same to be on a safe side.

8. Can using Cheston Cold Tablet provide relief from Common Cold?
Yes. Cheston Cold Tablet helps in relieving cough, cold, muscle pain, fever, running nose, sneezing and more. It can be used during a viral infection to provide temporary relief.

9. Can I use Cheston Cold Tablet to get relief from itching & watery-eyes?
Cheston Cold Tablet has cetirizine which a common antihistamine. It helps in blocking histamine and therefore itching, watery eyes, pollen grain allergy (allergic rhinitis)

10. How does using Cheston Cold Tablet helps with a headache?
Cheston Cold Tablet has paracetamol which is an analgesic. It helps in relieving muscle pain including a headache.

11. Can Cheston Cold Tablet help with upset-stomach?
No. Cheston Cold Tablet won't help in anything related to stomach upset or diarrhoea.

Cheston Cold Tablet Image

Customer Review Patient reviews on Cheston Cold Tablet

Rating - 4.74/5 (494 Reviews)
I took cheston last time during fever and it gave me instant relief.
I'd vouch for Cheston Cold tablet because it has so many benefits. It helps with fever cough cold headache allergy and what not.
Dr. Aditi gave me Cheston cold tablet and it has helped me greatly.
Cheston Cold is a cheap medicine for relief from fever & flu.
Good medicine & thanks doctor.
Feeling better with cheston tablet

Buy Cheston Cold Tablet in 100+ cities in India

Mumbai, Delhi, Bangalore, Hyderabad, Ahmedabad, Chennai, Kolkata, Surat, Pune, Jaipur, Lucknow, Kanpur, Nagpur, Visakhapatnam, Indore, Thane, Bhopal, Pimpri-Chinchwad, Patna, Vadodara, Ghaziabad, Ludhiana, Coimbatore, Agra, Madurai, Nashik, Faridabad, Meerut, Rajkot, Kalyan-Dombivali, Vasai-Virar, Varanasi, Srinagar, Aurangabad, Dhanbad, Amritsar, Navi Mumbai, Allahabad, Ranchi, Howrah (city area), Jabalpur, Gwalior, Vijayawada, Jodhpur, Raipur, Kota, Guwahati, Chandigarh, Solapur, Hubballi-Dharwad, Tiruchirappalli, Tiruppur, Moradabad, Mysore, Bareily, Gurgaon, Aligarh, Jalandhar, Bhubaneswar, Salem, Mira-Bhayandar, Warangal, Thiruvananthapuram, Guntur, Bhiwandi, Saharanpur, Gorakhpur, Bikaner, Amravati, Noida, Jamshedpur, Bhilai, Cuttack, Firozabad, Kochi, Nellore, Bhavnagar, Dehradun, Durgapur, Asansol, Nanded, Kolhapur, Ajmer, Akola, Gulbarga, Jamnagar, Ujjain, Loni, Siliguri, Jhansi, Ulhasnagar, Jammu, Secunderabad, Mangalore, Erode, Belgaum, Ambattur, Tirunelveli, Malegaon
Information on this page was last updated on - Thu, Mar 15 2018

Disclaimer
The above information is collected by experts on JustDoc.com for Cheston Cold Tablet. This information is accurate, complete & up-to-date to the best of knowledge & understanding of a medical professional. Please do not use this information as a substitute for professional medical advice or treatment. JustDoc doesn't guarantee the accuracy & exhaustiveness of the above-mentioned information about Cheston Cold Tablet. Users are recommended to visit a physician or consult a doctor on justdoc.com for a professional opinion about your condition.

About Cheston Cold Tablet

Cheston Cold Tablet is an analgesic pain-killer, antihistamine and nasal decongestant. It is used to provide relief from fever, cough, cold, headache, nose block, allergy and more. It has Paracetamol (325 mg), Cetirizine (5 mg) & Phenylephrine (10 mg).

Uses Benefits and uses of Cheston Cold Tablet

Cheston Cold Tablet is generally used to provide relief from common cold symptoms but there are several other uses where it could be taken:-
  1. Common Cold (It provides relief from many symptoms)
  2. Allergy (pollen grains etc.)
  3. Blocked Nose or running nose (it is also a nasal decongestant)
  4. Headache
  5. Fever
  6. Muscle Pain
  7. Bodyache, toothache, backache etc.
  8. Sneezing
  9. Itching
  10. Low blood pressure
  11. Sinusitis
This is a non-exhaustive list and there might be other uses & benefits of the Cheston Cold Tablet as well. Please do not take this medicine because someone has taken it with similar symptoms. Please consult a physician or a specialist before using the drug.

Chat with a DoctorGet Reply in 15 minutes

Confused or uncertain about the effect of your medicine?

Chat with Doctor

Side Effects List of side-effects of Cheston Cold Tablet

Apart from the uses of Cheston Cold Tablet, there could be certain side-effects associated with the drug. Please refer to the list below:-
  1. Drowsiness (due to cetirizine)
  2. Allergic reaction (due to paracetamol)
  3. Nausea
  4. Headache
  5. Increased blood pressure
  6. Dryness in mouth
  7. Headache
  8. Constipation
While some symptoms could be common, there are a few rare symptoms. If you feel any symptom (whether or not it is mentioned in the above list), please consult a doctor instantly. Also, consult the doctor if you have loss of vision or rashes. The above list may not be exhaustive and please report if you have any other symptoms. These symptoms become more prominent when one is prone to a longer use.

Composition and Dosage Dosage and Composition of Cheston Cold Tablet

Cheston Cold Tablet is made from Cetirizine (5 mg), Paracetamol (325 mg) and Phenylephrine (10 mg). Cetirizine is an antihistamine drug that helps in treating allergies. Phenylephrine, on the other hand, is a nasal decongestant that helps in unblocking the nasal cavity. Paracetamol is an analgesic & antipyretic that helps in reducing muscle pain & fever.
You can buy Cheston Cold Tablet from a local pharmacy & there are many generic variants available as well. The drug is considered inexpensive by popular opinion. It comes in a strip of 10 tablets and it can be used by referring to the prescription. Please check the expiry of the package. It is manufactured by Cipla Ltd.
How to use Cheston Cold Tablet? - Swallow the tablet in one go and do not chew it. Use the dosage as suggested by a Physician.

Expert Advice Expert advice on Cheston Cold Tablet

  • How does it work? Paracetamol helps in increasing pain tolerance in the brain and provides temporary relief from it. Cetirizine blocks histamines which are produced during an allergic reaction. Phenylephrine constricts blood vessels to reduce the blood flow and reducing nasal congestion 
  • Patients with Kidney & liver disease must take doctor's advice before consuming Cheston Cold Tablet.
  • Avoid taking Cheston Cold near bedtime because it might make you restless
  • Do not take more than 3 tablets in a day & keep enough gap between each dosage
  • If pain or fever is not relieved within 30 minutes to 1 hour of use, please talk to a doctor for an alternative solution
  • Do not take this medicine on the advice of a friend or family. Similarly, do not give this medicine to someone you feel has the same symptoms.
  • Always check for expiry on the package or with the pharmacist before buying the medicine
  • Store Cheston Cold Tablet at room temperature & avoid direct exposure to heat & sunlight
  • As Cheston Cold Tablet is also a painkiller, please do not mix it along with other common medicines with paracetamol such as Dolo, Crocin, SinarestCombiflam etc.
  • Cheston Cold Tablet  is not a cure to problem but only provides temporary relief from certain symptoms
  • Especially for women, please talk to a gynaecologist if you have menstrual cramps, abdominal pain, painful periods etc. so that she can guide you to take a better medicine.
  • Taking Cheston Cold Tablet while on empty stomach may cause acid reflux
  • Cheston Cold Tablet has several uses & side effects, users are advised to reach the article thoroughly to avoid jumping to conclusions

Precautions Precautions and drug interaction of Cheston Cold Tablet

Before using Cheston Cold Tablet, please consult a doctor especially if you have any of the following contraindications & conditions:-
  • Coronary Artery Disease
  • Allergic to Cheston Cold Tablet or any of its components
  • Kidney or Liver Disease
  • Hypersensitivity
  • Thyroid problem
  • Breastfeeding
Cheston Cold Tablet Drug Interactions
  • Alcohol
  • Digoxin
  • High BP medicine
This is a non-exhaustive list of drug interactions and conditions that might interfere with Cheston Cold Tablet. Before taking this drug, inform your doctor about all your present medications.
Keep the following precautions in mind as well:-
  • Avoid smoking because it contains nasal decongestant
  • Consult your doctor if you are allergic to paracetamol
  • If you operate heavy machinery, using this medicine might make you drowsy or blur your vision. Please do not continue to operate if you feel these symptoms with Cheston Cold Tablet

FAQs Commonly asked question on Cheston Cold Tablet

1. I missed a dose of Cheston Cold, what should I do?
If you have missed a dose by chance, try to use it as soon as possible whenever you notice. However, if the time is closer to your next dosage, just skip the medicine. In such cases, try not to take a double dosage. 

2. I overdosed on the prescribed quantity of Cheston Cold, what should I do?
If you feel that you might have used more than the prescribed quantity of Cheston Cold Tablet, please talk to a physician immediately. Consuming more than prescribed quantity might cause serious side-effects. 

3. Can Cheston Cold Tablet be used along with alcohol?
Consumption of alcohol is NOT recommended when on Cheston Cold Tablet. The interaction of this medicine & alcohol might increase the risk of side effects and may cause excessive drowsiness & sleepiness. In any case, do not take more than three glasses a day.

4. Can Cheston Cold Tablet be used during Pregnancy or Breastfeeding?
No. Phenylephrine & Cetrizine are not safe during pregnancy and especially breastfeeding. If you are pregnant, you can weigh pros & cons with a gynecologist before using this tablet.

5. Can I drive while using Cheston Cold Tablet?
Not recommendedCheston Cold Tablet might make you feel drowsy & calm. It can also impair thinking temporarily. Moreover, it can also cause blurred vision. It is considered unsafe to drive when you feel such symptoms.

6. Is using Cheston Cold Tablet addictive?
Addictive medicines are usually classified as schedule H or X in India and schedule 2-5 in US. Please read the package information carefully.

7. I took an expired dose of the medicine. What should I do?
Taking one expired dose of Cheston Cold Tablet might not be harmful but please discuss this with your physician about the same to be on a safe side.

8. Can using Cheston Cold Tablet provide relief from Common Cold?
Yes. Cheston Cold Tablet helps in relieving cough, cold, muscle pain, fever, running nose, sneezing and more. It can be used during a viral infection to provide temporary relief.

9. Can I use Cheston Cold Tablet to get relief from itching & watery-eyes?
Cheston Cold Tablet has cetirizine which a common antihistamine. It helps in blocking histamine and therefore itching, watery eyes, pollen grain allergy (allergic rhinitis)

10. How does using Cheston Cold Tablet helps with a headache?
Cheston Cold Tablet has paracetamol which is an analgesic. It helps in relieving muscle pain including a headache.

11. Can Cheston Cold Tablet help with upset-stomach?
No. Cheston Cold Tablet won't help in anything related to stomach upset or diarrhoea.

Cheston Cold Tablet Image

Popular Medicines Recent medicine searched on JustDoc

Customer Review Patient reviews on Cheston Cold Tablet

Rating - 4.74/5 (494 Reviews)
I took cheston last time during fever and it gave me instant relief.
I'd vouch for Cheston Cold tablet because it has so many benefits. It helps with fever cough cold headache allergy and what not.
Dr. Aditi gave me Cheston cold tablet and it has helped me greatly.
Cheston Cold is a cheap medicine for relief from fever & flu.
Good medicine & thanks doctor.
Feeling better with cheston tablet

Buy Cheston Cold Tablet in 100+ cities in India

Mumbai, Delhi, Bangalore, Hyderabad, Ahmedabad, Chennai, Kolkata, Surat, Pune, Jaipur, Lucknow, Kanpur, Nagpur, Visakhapatnam, Indore, Thane, Bhopal, Pimpri-Chinchwad, Patna, Vadodara, Ghaziabad, Ludhiana, Coimbatore, Agra, Madurai, Nashik, Faridabad, Meerut, Rajkot, Kalyan-Dombivali, Vasai-Virar, Varanasi, Srinagar, Aurangabad, Dhanbad, Amritsar, Navi Mumbai, Allahabad, Ranchi, Howrah (city area), Jabalpur, Gwalior, Vijayawada, Jodhpur, Raipur, Kota, Guwahati, Chandigarh, Solapur, Hubballi-Dharwad, Tiruchirappalli, Tiruppur, Moradabad, Mysore, Bareily, Gurgaon, Aligarh, Jalandhar, Bhubaneswar, Salem, Mira-Bhayandar, Warangal, Thiruvananthapuram, Guntur, Bhiwandi, Saharanpur, Gorakhpur, Bikaner, Amravati, Noida, Jamshedpur, Bhilai, Cuttack, Firozabad, Kochi, Nellore, Bhavnagar, Dehradun, Durgapur, Asansol, Nanded, Kolhapur, Ajmer, Akola, Gulbarga, Jamnagar, Ujjain, Loni, Siliguri, Jhansi, Ulhasnagar, Jammu, Secunderabad, Mangalore, Erode, Belgaum, Ambattur, Tirunelveli, Malegaon
Information on this page was last updated on - Thu, Mar 15 2018

Disclaimer
The above information is collected by experts on JustDoc.com for Cheston Cold Tablet. This information is accurate, complete & up-to-date to the best of knowledge & understanding of a medical professional. Please do not use this information as a substitute for professional medical advice or treatment. JustDoc doesn't guarantee the accuracy & exhaustiveness of the above-mentioned information about Cheston Cold Tablet. Users are recommended to visit a physician or consult a doctor on justdoc.com for a professional opinion about your condition.

Buy Now (20% Off)